# SDR A6WA200640054

- Difficulty date: January 31, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 11,564 hours, 9,684 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CLIP AT LBL 9.0, OB, IS CRACKED NEAR RADIUS APPROX .60 INCH LONG.  MAINTENANCE REMOVED AND REPLACED ANGLE IAW SRM.  LT OB FS 280.  (K)
